Follow
Jeffrey Schenker
Jeffrey Schenker
Verified email at math.msu.edu - Homepage
Title
Cited by
Cited by
Year
Finite-Volume Fractional-Moment Criteria¶ for Anderson Localization
M Aizenman, JH Schenker, RM Friedrich, D Hundertmark
Communications in Mathematical Physics 224, 219-253, 2001
2232001
Moment analysis for localization in random Schrödinger operators
M Aizenman, A Elgart, S Naboko, JH Schenker, G Stolz
arXiv preprint math-ph/0308023, 2003
1772003
Eigenvector localization for random band matrices with power law band width
J Schenker
Communications in Mathematical Physics 290, 1065-1097, 2009
1142009
Equality of the bulk and edge Hall conductances in a mobility gap
A Elgart, GM Graf, JH Schenker
Communications in mathematical physics 259, 185-221, 2005
942005
Linear response theory for magnetic Schrödinger operators in disordered media
JM Bouclet, F Germinet, A Klein, JH Schenker
Journal of Functional Analysis 226 (2), 301-372, 2005
812005
Semicircle law and freeness for random matrices with symmetries or correlations
JH Schenker, H Schulz-Baldes
arXiv preprint math-ph/0505003, 2005
732005
Dynamical delocalization in random Landau Hamiltonians
F Germinet, A Klein, JH Schenker
Annals of mathematics, 215-244, 2007
662007
The creation of spectral gaps by graph decoration
JH Schenker, M Aizenman
Letters in Mathematical Physics 53, 253-262, 2000
662000
Trapping of small organisms moving randomly: principles and applications to pest monitoring and management
JR Miller, CG Adams, PA Weston, JH Schenker
Springer, 2015
562015
Maximizing information yield from pheromone-baited monitoring traps: estimating plume reach, trapping radius, and absolute density of Cydia pomonella (Lepidoptera: Tortricidae …
CG Adams, JH Schenker, PS McGhee, LJ Gut, JF Brunner, JR Miller
Journal of Economic Entomology 110 (2), 305-318, 2017
482017
Spectral theory of time dispersive and dissipative systems
A Figotin, JH Schenker
Journal of statistical physics 118, 199-263, 2005
442005
Diffusion of wave packets in a Markov random potential
Y Kang, J Schenker
Journal of Statistical Physics 134, 1005-1022, 2009
312009
Hamiltonian structure for dispersive and dissipative dynamical systems
A Figotin, JH Schenker
Journal of Statistical Physics 128, 969-1056, 2007
312007
On the Wegner orbital model
R Peled, J Schenker, M Shamis, S Sodin
International Mathematics Research Notices 2019 (4), 1030-1058, 2019
292019
Quantization of the Hall conductance and delocalization in ergodic Landau Hamiltonians
F Germinet, A Klein, JH Schenker
Reviews in Mathematical Physics 21 (08), 1045-1080, 2009
202009
Matrix regularizing effects of Gaussian perturbations
M Aizenman, R Peled, J Schenker, M Shamis, S Sodin
Communications in Contemporary Mathematics 19 (03), 1750028, 2017
162017
Gaussian fluctuations for random matrices with correlated entries
J Schenker, H Schulz-Baldes
International Mathematics Research Notices 2007, 2007
142007
Constructive fractional-moment criteria for localization in random operators
M Aizenman, JH Schenker, RM Friedrich, D Hundertmark
Physica A: Statistical Mechanics and its Applications 279 (1-4), 369-377, 2000
142000
Hamiltonian treatment of time dispersive and dissipative media within the linear response theory
A Figotin, J Schenker
Journal of computational and applied mathematics 204 (2), 199-208, 2007
122007
How large is large? Estimating the critical disorder for the Anderson model
J Schenker
Letters in Mathematical Physics 105, 1-9, 2015
112015
The system can't perform the operation now. Try again later.
Articles 1–20